# SDR AALA960227

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AFT SIDE OF FRONT SPAR WEB AT NR 3 SLAT ACT DOG HOUSE.  INSTALLED DOUBLER IAW ESO 11697 DATED 1-17-96.  SELAED REPAIR AREA INSIDE TANK.   TST:  42,813 HRS.  CYCLES, 21,496.  (X)
